MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
After proper identification, patient was brought to the operating room and placed on the table in supine position.General anesthesia was given, insertion of swan-ganz catheter and chest, abdomen and legs were prepped and draped in sterile fashion.During the procedure for the aortic valve, cor-knot was used to tie all the sutures.However, the cor-knot did not complete firing.The device was exchanged for another similar device and the operation was completed without any further incidence.No patient harm.

Brand Name
COR-KNOT MINI®
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key23554595
Report Number23554595
Device Sequence Number10160787
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292(17)280630(11)250714(10)8631477
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
Report Date (Section F) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number8631477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer11/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age86 YR
Patient SexMale
Patient Weight65 KG
Date Report Sent to FDA09/18/2025